2 doctors weighed in:

My stone had a kidney stone for 11 days, he was taking tramadol. He stopped taking this on monday, he is sick to his stomach, c he was also taking Zofran (ondansetron) for nausea.

2 doctors weighed in

In brief: ????

What is your question? Please restate.

In brief: ????

What is your question? Please restate.
Dr. Michael Michaels
Dr. Michael Michaels
Thank
Dr. Joy Jackson
Family Medicine

In brief: I

I am a little confused.
Your son had a kidney stone, so I am assuming it passed, was this before or after he took tramadol? Tramadol can cause nausea and upset stomach. Also if the stone was still present this could be the cause of his symptoms. Like i said I am a little confused about your question. Please post a reply if you have further questions.

In brief: I

I am a little confused.
Your son had a kidney stone, so I am assuming it passed, was this before or after he took tramadol? Tramadol can cause nausea and upset stomach. Also if the stone was still present this could be the cause of his symptoms. Like i said I am a little confused about your question. Please post a reply if you have further questions.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
953K people helped
Continue
108,000 doctors available
Read more answers from doctors